Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

High levels of catarrh, blows nose until it get clear. What treatment should i take?

I have been waking every morning for the last 6 months with high levels of clear catarrh , i blow my nose until i feel it clearing before i shower, so i shower then once i have finished i have a fresh batch of clear catarrh which i again blow from my nose for a good 15-20 minutes before the same happens when i brush my teeth and only stops after i have been up for at least 2hrs. I will be arranging an appointment with my GP about this as it is starting to affect my routines, so if you could give me some direction or self diagnosis I may not have to contact my GP? Many Thanks
Asked On : Thu, 19 Apr 2012
Answers:  1 Views:  187
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Nephrologist 's  Response

Thanks for the query

It looks like you have rhinitis, which is inflammation of the mucous membranes of the nose. Since it has been 6 months it is most likely to be allergic in nature.
I advice to get an absolute eosinophil count done, if the counts are raised you should be taking an anti allergic like levocetrizine for a prolonged period of time. Please visit your GP for a prescription

I hope I was of help

Answered: Sat, 2 Nov 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor